# SDR SIMA981781

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391AE
- Make and model: Saab 340B
- Aircraft serial: 340B391
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3657 - FUMES IN AIRCRAFT BURNS THROAT, EYES, AND LUNGS.  GROUND RAN AIRCRAFT FOR 15 MINUTES.  NO FUMES NOTED.  AIRCRAFT RETURNED TO SERVICE.  NOTE:  AIRCRAFT HAD PREVIOUSLY BEEN WRITTEN UP ON THIS DAY FOR HOT CABIN/WEAK AIRFLOW. MAINTENANCE REPLACED THE ACM RUBBER ELBOW/DUCTS ON BOTH LEFT AND RIGHT SIDES.  THIS MAY HAVE BEEN SOME TYPE OF RESIDUAL OR BURN-OFF.  (X)
